# SDR CA010213008

- Difficulty date: January 22, 2001
- Submitted: February 23, 2001
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 6,043 hours
- Engine: Lyc TIO540A2C
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 4752932
- Condition: Cracked
- Location: In Radius
- Component: Hinge Assy, Piper, PA31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSPECTION AS PER AIRWORTHINESS DIRECTIVE 200-25-01,(2)TWO GEAR DOOR HINGES FOUND CRACKED. HINGES REPLACED.
